# SDR HEEA072121

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 974 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Part number: 407340339103
- Part serial: M000856
- Condition: Overheated
- Location: T/R Driveshaft
- Component: T/R Driveshaft, 407040302101
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BEARING ON TAIL ROTOR DRIVESHAFT OVERHEATED.
